MAUDE Adverse Event Report: BIOMET MICROFIXATION HTR-PMI 1500889 RT FRT; CUSTOM MADE DEVICE

BIOMET MICROFIXATION HTR-PMI 1500889 RT FRT; CUSTOM MADE DEVICE
Model Number N/A
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Unspecified Infection (1930); Insufficient Information (4580)
Date of Event 10/21/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Zimmer biomet complaint (b)(4).G2: foreign - germany.Customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that a revision occurred due to an unknown reason.Attempts have been made and no further information has been provided.
 
Event or Problem Description
It was reported that the patient received a cranial implant approximately two and a half years ago.Subsequently, the patient underwent a revision approximately one year ago due to an epidural infection.It was reported that no further information is available.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.
 
Event or Problem Description
After receiving additional information and final investigation review, this event was found to be not reportable as this event was found to be unrelated to the implanted zimmer biomet device.The initial report should be voided.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.E1: the surgeons associated with this event are l.Tanrikulu and a.Benescu.The following sections were updated: a1; b4; b5; e1; g3; g6; h1; h2; h3; h6; h10 upon receiving additional information of the reported event, it was determined to be not reportable.The initial report should be voided.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
HTR-PMI 1500889 RT FRT
Common Device Name
CUSTOM MADE DEVICE
Manufacturer (Section D)
BIOMET MICROFIXATION
1520 tradeport drive
jacksonville FL 32218
Manufacturer (Section G)
BIOMET MICROFIXATION
1520 tradeport drive
jacksonville FL 32218
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key17867397
Report Number0001032347-2023-00367
Device Sequence Number14940840
Product Code KKY
UDI-Device Identifier00888233035583
UDI-Public(01)00888233035583(17)240302(10)029030
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K924935
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/29/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/02/2024
Device Model NumberN/A
Device Catalogue NumberPM623881-A
Device Lot Number029030
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/07/2023
Supplement Date Received by Manufacturer10/06/2023
02/26/2024
Initial Report FDA Received Date10/04/2023
Supplement Report FDA Received Date11/03/2023
02/29/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/02/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexUnknown